# SDR AU990391

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 2760 · Drag Control System
- Part: Brake
- Condition: Failed
- Location: Drag System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) SPEED BRAKES FAILED TO OPERATE.  SPEED BRAKE LEVER STIFF.   RATIO CHANGER P/N 65-46370-16 AND SPOILER MIXER P/N  65-46360-7 CHANGED.
